Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Any products to reduce tan? Is turmeric, yoghurt and honey helpful?

I would like to know if there is any products that helps to reduce tan. I am from india and I used to be white and after few years working outdoor I got really taned. Is there any products that you can suggest. I have seen many videos that people used turmeric, yogurt and honey . Does using this process will help to remove tan? Please help.
Asked On : Sun, 9 Sep 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response


Thanks for posting your query.

Due to lack of sun protection, our skin usually gets tanned.

The best treatment for it would be application of glycolic acid cream at night. It will require a prescription.

Also using a sunscreen would be important in order to prevent from tanning in the future.
Its important to use the sunscreen one every four hours as the effect lasts only for four hours.

Take care
Answered: Sun, 8 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor